# SDR TRAX200701106

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,414 hours, 11,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORT GARBAGE LIKE SMELL IN COCKPIT DURING DESCENT.
